Discussions that mention methadone

Addiction & Recovery board


Yes, I can relate entirely. I won't go into details but my addictionologist intentially got me addicted to those patches so that i would then switch to Suboxone... I was already addicted to lortab and had taken a couple of methadones for the two days prior to seeing him. Because of how you have to start Sub (you have to be in early withdrawals with NO opiates in your system) he couldn't give me Sub until I had been off of meth for at least two to three days.... so for some unknown reason to me, he put me on 75 mcg and brought me down to 25 by the end of three weeks... withdrawing from those was horrible... I was scared to take Sub so I just got more methadone for a two week period and that saved my life. Then I tried to quit completely and relapsed AGAIN so I finally started Sub about a month later. Your doc is an idiot --- fentanyl is stronger than morphine... It's BAD STUFF!!! And yes, those patches should help along w/your oxys but please be careful and don't take too much. Also, mixing benzos with opiates can be deadly in high doses so be careful with that too. I'm sorry about the pain you are having and that you are in this situation!